Coverart for item
The Resource Generalized integral transformations, [by] A. H. Zemanian

Generalized integral transformations, [by] A. H. Zemanian

Label
Generalized integral transformations
Title
Generalized integral transformations
Statement of responsibility
[by] A. H. Zemanian
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorName
Zemanian, A. H.
Illustrations
illustrations
Index
no index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Pure and applied mathematics
Series volume
v. 18
http://library.link/vocab/subjectName
  • Integral transforms
  • Theory of distributions (Functional analysis)
Label
Generalized integral transformations, [by] A. H. Zemanian
Instantiates
Publication
Bibliography note
Bibliography. pages 287-294
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
520
Dimensions
24 cm
Extent
xvi, 300 pages
Lccn
68008113
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(WaOLN)547963
Label
Generalized integral transformations, [by] A. H. Zemanian
Publication
Bibliography note
Bibliography. pages 287-294
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
520
Dimensions
24 cm
Extent
xvi, 300 pages
Lccn
68008113
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(WaOLN)547963

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...